MathSciNet Relay Station
MathSciNet bibliographic data
MR1990764 57M50 (57M60 57N10)
Maillot, Sylvain Open 3-manifolds whose fundamental groups have infinite center, and a torus theorem for 3-orbifolds. Trans. Amer. Math. Soc. 355 (2003), no. 11, 4595–4638 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement